# SDR SWAA2020060487992

- Difficulty date: May 21, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 55,075 hours, 32,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE INTERNAL STRUCTURE VERTICAL STIFFENER LOCATED AT BS 907 LT SIDE AT AFT CARGO COMPARTMENT.  REPLACED VERTICAL STIFFENER LOC BS 907 LT SIDE AT AFT CARGO COMPARTMENT IAW SRM 51-40-02 AND 51-10-02-0G-0 ITEM 9.
